Families of Measurable Conic Sections in the Projective Space PR

Gioia Failla; Giovanni Molica Bisci

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 2, page 389-404
  • ISSN: 0392-4033

Abstract

top
In this note we prove the measurability of the family of non-degenerate conic sections in the projective space P 4 , obtained by cutting a non-degenerate quadratic cone by a linear variety of dimension two not containing the cone vertex.

How to cite

top

Failla, Gioia, and Molica Bisci, Giovanni. "Families of Measurable Conic Sections in the Projective Space PR." Bollettino dell'Unione Matematica Italiana 10-B.2 (2007): 389-404. <http://eudml.org/doc/290443>.

@article{Failla2007,
abstract = {In this note we prove the measurability of the family of non-degenerate conic sections in the projective space $P^4$, obtained by cutting a non-degenerate quadratic cone by a linear variety of dimension two not containing the cone vertex.},
author = {Failla, Gioia, Molica Bisci, Giovanni},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {6},
number = {2},
pages = {389-404},
publisher = {Unione Matematica Italiana},
title = {Families of Measurable Conic Sections in the Projective Space PR},
url = {http://eudml.org/doc/290443},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Failla, Gioia
AU - Molica Bisci, Giovanni
TI - Families of Measurable Conic Sections in the Projective Space PR
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/6//
PB - Unione Matematica Italiana
VL - 10-B
IS - 2
SP - 389
EP - 404
AB - In this note we prove the measurability of the family of non-degenerate conic sections in the projective space $P^4$, obtained by cutting a non-degenerate quadratic cone by a linear variety of dimension two not containing the cone vertex.
LA - eng
UR - http://eudml.org/doc/290443
ER -

References

top
  1. DUMA, A. - STOKA, M., On the measurability of the conic sections' family in the projective space P 3 , Rend. Circ. Mat. Palermo, Serie II, Tomo LI (2002), 537-548. Zbl1097.53051MR1947473DOI10.1007/BF02871860
  2. STOKA, M., Masura unei multimi dintr-un spatiu R n , Bull. St. Acad. R.P.R., 7 (1955), 903-937. 
  3. STOKA, M., Masura familiior de varietati din spatiul E 3 , St. Cerc. Mat., IX (1958), 547-558. 
  4. STOKA, M., Géométrie Intégrale, Mém. Sci. Math., fasc., 165, Gauthier-Villars, Paris, 1968. MR231336
  5. STOKA, M., On the measurability of the conic sections' family in the projective space P n , Boll. U.M.I. (8) 7-B (2004), 357-367. Zbl1177.53068MR2072941

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.